# SDR ASAA2025031756610

- Difficulty date: March 6, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 28,788 hours, 9,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, AFT BULKHEAD LOWER SUPPORT IS CORRODED. GROUNDED - YES. REMOVED DAMAGE FROM FWD PIT AFT BULKHEAD SUPPORT LOWER ANGLE 100% MATERIAL LOSS, FOUND TO BE OUT OF LIMITS IAW B737-900 ER SRM 53-30-08-1A-1. REPLACED FWD PIT, AFT BULKHEAD LOWER SUPPORT USING PN:143A9485-35 PO:1115855.3 IAW B737-900ER SRM 51-40-02 & SRM 51-40-05.
